Magical Truthsaying Bastard Shadesong (shadesong) wrote,
Magical Truthsaying Bastard Shadesong
shadesong

  • Mood:

*dance*

Thanks to my obsessive logging of side effects in my morning posts, I have a two-page document of side effects from late September to today. Total chronology.

My neuro will either love me or hate me for this.

I am wearing piggie socks. For luck.


September 29: Worse agitation than I've had in a while. Shaky horrible jumping out of skin feeling. Tummyache. Day 6 of headache. Exhaustion. Nausea. Braintangly/brainfog, alternating. Spindizzy - almost fell down the stairs again. Yes, I know. I'm overconfident.

October 6: Lamictal.com has a new and expanded list of side effects! Finally! Mine: weight loss, hair loss/thinning, skin problems (such as acne or rash), trouble with mouth or gums, difficulty concentrating, difficulty communicating, memory problems, confusion, unsteadiness, dizziness, upset stomach, tiredness, headache, difficulty falling asleep

October 8: My head feels really weird this morning. Can't get words to describe. Just... weird. EDIT: Brain-fog. Little bits throughout midmorning and afternoon. Getting worse.
Feeling dreamy, unreal. I'm able to type things like this while also being aware that a big part of my brain is not functioning at the moment. Physically... legs stiff. Some pain in joints. A little numbness in all extremities. I keep forgetting what I need to be typing here. Woolgathering. Ah! The other thing - I feel like I'm on tape-delay. You know the test the doctor does where she tells you to keep your head still, but follow her finger with your eyes? Apparently people on anti-seizure medications develop a tell. A hitch of some sort between thought and motion. Mine laughed last time and said, "Good! That means you're taking your medication!", and then explained. I feel like I'm on tape-delay. Because that is happening. I'm feeling a marked delay between when I tell my body to do something and it does it.

October 12: Mostly just dizzy, nauseous, and exhausted.

October 13: Really bad side effects day. Veryvery nauseous - and incredibly brainscattery, major difficulty concentrating. Plus exhaustion, because I've been having extreme difficulty getting to sleep... and I wake up during the night... Later: Words taking time to make sense. Ability to automatically and instinctively spell words is in and out. Have to concentrate hard at times, not at others.

October 14: Severe nausea. Insomnia. EDIT: Later also exhaustion (duh) and brainfog and that spelling/typing/words all slippy thing. Dizzy.

October 15: Mild-to-moderate nausea. 9:15, brain bad, words slippy. Typing words and they become different words.

October 18: Just moderate nausea thus far. EDIT (11:30): Dizzy. Floaty headspace, not dissimilar from medicine-head. Slidey. Tummyachey. Hard to hold on to information.

October 19: Severe nausea... could only manage one piece of toast this morning. Headache.
Tags: epilepsy, epilepsy.keppra, epilepsy.lamictal
Subscribe
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 5 comments